# SDR SWAA2023050523961

- Difficulty date: April 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS 2EA AT MAIN CABIN L/H O/W EMERGENCY EXIT DOOR CUTOUT LOWER SILL WEB FWD AND AFT<[01] TREATED AND PRIMED MAIN CABIN L/H O/W EMERGENCY EXIT DOOR CUTOUT LOWER SILL WEB FWD AND AFT REF: AMM 51-21-41-370-802 & AMM51-21-72-370-801
